sexologist-icon
Heavy bleeding
I am having novelon contraceptive from the day I have started my periods which was on 26 th today is the 5 th day but I am having heavy bleeding .my normal period stops on the third day Is this a side effects that within the period increases the flow and duration .should I immediately stop having it
27 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If the flow is heavy you can take pause to stop it Dr Dyuti Navadia MBBS DNB (Obstetrics and Gynaecology)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.